# SDR SIMA200525219

- Difficulty date: September 2, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED THE SERVICE DOOR SILL AND INSTALLED SERVICEABLE SILL IAW EMB 145 SRM, SRM EMB145/1142 REV 30, CHAPTERS 51-40-02 AND 51-20-01.  (M)
